On the $(m-m)$-Nonoscillation of Self-Adjoint Differential Equations in the Complex Domain
Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 420-422
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_3_a20,
author = {G. M. Muminov},
title = {On the $(m-m)${-Nonoscillation} of {Self-Adjoint} {Differential} {Equations} in the {Complex} {Domain}},
journal = {Differencialʹnye uravneni\^a},
pages = {420--422},
year = {2002},
volume = {38},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_3_a20/}
}
G. M. Muminov. On the $(m-m)$-Nonoscillation of Self-Adjoint Differential Equations in the Complex Domain. Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 420-422. http://geodesic.mathdoc.fr/item/DE_2002_38_3_a20/